Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 270, NWS Albuquerque, NM

August 18, 2015Harding County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 18, 2015, 7:14 PM MDT for Harding County, Union County, New Mexico. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2015, 7:14 PM MDT (01:14 UTC)
Expired
Aug 18, 2015, 8:00 PM MDT
In force
46 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Harding County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 142 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 7:24 PM MDTHAIL 2.75Hayden, NM
Aug 18, 7:35 PM MDTHAIL 1.75Rosebud, NM
Aug 18, 7:55 PM MDTHAIL 16 S Amistad, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2335 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.7
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WUUS55 KABQ 190114
SVRABQ
NMC021-059-190200-
/O.NEW.KABQ.SV.W.0270.150819T0114Z-150819T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
714 PM MDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN UNION COUNTY IN NORTHEASTERN NEW MEXICO...
  NORTHEASTERN HARDING COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 800 PM MDT

* AT 713 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES 
  NORTHWEST OF HAYDEN...OR 17 MILES NORTHWEST OF AMISTAD...MOVING 
  SOUTH AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  AMISTAD...HAYDEN AND ROSEBUD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3573 10355 3609 10363 3616 10329 3584 10304
      3582 10304
TIME...MOT...LOC 0113Z 341DEG 19KT 3604 10342 

HAIL...1.00IN
WIND...70MPH

$$
2 follow-up statements
498 
WWUS55 KABQ 190142
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
742 PM MDT TUE AUG 18 2015

NMC021-059-190200-
/O.CON.KABQ.SV.W.0270.000000T0000Z-150819T0200Z/
UNION-HARDING-
742 PM MDT TUE AUG 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN UNION AND NORTHEASTERN HARDING COUNTIES...

AT 741 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMISTAD...
MOVING SOUTHEAST AT 70 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
AMISTAD...HAYDEN AND ROSEBUD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3573 10355 3609 10363 3616 10329 3584 10304
      3582 10304
TIME...MOT...LOC 0141Z 306DEG 61KT 3587 10324 

HAIL...1.00IN
WIND...70MPH
 
$$
064 
WWUS55 KABQ 190142 CCA
SVSABQ

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
742 PM MDT TUE AUG 18 2015

NMC021-059-190200-
/O.COR.KABQ.SV.W.0270.000000T0000Z-150819T0200Z/
UNION-HARDING-
742 PM MDT TUE AUG 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN UNION AND NORTHEASTERN HARDING COUNTIES...

AT 742 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMISTAD...
MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
AMISTAD...HAYDEN AND ROSEBUD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3573 10355 3609 10363 3616 10329 3584 10304
      3582 10304
TIME...MOT...LOC 0141Z 306DEG 61KT 3587 10324 

HAIL...1.00IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 5:55 PM MDT, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 18, 5:55 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 PM MDT TUE AUG 18 2015

.AVIATION...
00Z TAF CYCLE

DRY AIR HAS PUT THE KIBOSH ON STORMS IN MOST OF WESTERN NEW
MEXICO...AND ATTENTION HAS TURNED TO A COLD FRONT THAT IS ENTERING
THE NORTHEASTERN CORNER OF THE STATE. A COUPLE OF STRONG TO SEVERE
STORMS WILL REMAIN POSSIBLE INTO THE EVENING HOURS BEHIND THIS
BOUNDARY WITH DOWNBURST WINDS TO 50KT...LARGE HAIL...AND HEFTY
DOWNPOURS ACCOMPANYING. THE FRONTAL BOUNDARY WILL ADVANCE SOUTH
AND WEST OVERNIGHT...EVENTUALLY BREACHING THE CENTRAL MOUNTAIN
CHAIN AND SPILLING INTO THE RIO GRANDE VALLEY. GUSTY WINDS TO 25
TO 35KT WILL BE FOUND ALONG AND BEHIND THE FRONT. SOME PATCHES OF
LOW CLOUDS/MVFR CEILINGS WILL ALSO FILL IN BEHIND THE FRONT IN
PARTS OF THE NORTHEASTERN QUADRANT OF THE STATE. INTO
WEDNESDAY...LITTLE PROSPECTS FOR STORMS DUE TO DRIER AND MORE
STABLE CONDITIONS ARRIVING BEHIND THE FRONT.

52

&&

.PREV DISCUSSION...338 PM MDT TUE AUG 18 2015...
.SYNOPSIS...
A BACK DOOR COLD FRONT DROPPING SOUTHWESTWARD THROUGH THE EASTERN
PLAINS THIS AFTERNOON AND EVENING WILL PUSH WESTWARD THROUGH GAPS
IN THE CENTRAL MOUNTAIN CHAIN LATE TONIGHT WITH A MODESTLY GUSTY
EAST CANYON WIND AROUND ALBUQUERQUE AND SANTA FE. AFTER HIGHS
FALL A FEW TO 21 DEGREES BELOW TODAYS READINGS ON WEDNESDAY...THEY
WILL REBOUND IN MOST PLACES THROUGH THE END OF THE WEEK WITH
READINGS PLATEAUING A FEW TO 8 DEGREES ABOVE NORMAL ON FRIDAY AND
SATURDAY. DRIER AIR WITH THE FRONT WILL LEAD TO A DOWN TICK IN
SHOWER AND THUNDERSTORM COVERAGE WEDNESDAY...BUT MOISTURE WILL
GRADUALLY IMPROVE THURSDAY THROUGH THE SATURDAY WITH INCREASING
THUNDERSTORM COVERAGE EACH DAY.

&&

.DISCUSSION...
AFTER SOME WETTER SHOWERS AND STORMS ACROSS THE EAST WITH TONIGHTS
COLD FRONT...A HIGH PRESSURE SYSTEM OVER THE CA COAST AND DRYING
BEHIND THE COLD FRONT SHOULD PREVENT SIGNIFICANT PRECIPITATION
ACCUMULATION THURSDAY.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS EASTWARD ALONG THE
WESTERN US AND CANADIAN BOARDER THURSDAY THROUGH SATURDAY DRAWING
BETTER MONSOON MOISTURE NORTHWARD OVER NM AS THE UPPER HIGH SHIFTS
EASTWARD OVER SOUTHERN PORTIONS OF THE STATE. THE TROUGH EXTENDING
SOUTH OF THE UPPER LOW SHOULD INDUCE A DECENT CROP OF SCATTERED TO
ISOLATED SHOWERS AND STORMS ON SATURDAY.

IN THE WAKE OF THE UPPER TROUGH ANOTHER BACK DOOR COLD FRONT WILL
PLUNGE SOUTHWESTWARD THROUGH THE STATE SATURDAY NIGHT THROUGH
SUNDAY. DEPENDING ON THE PROGRESS OF THE
FRONT...SOUTHWESTERN...WESTERN AND CENTRAL AREAS SHOULD BE
FAVORED FOR ANOTHER ROUND OF SCATTERED TO ISOLATED STORMS ON
SUNDAY.

44

&&

.FIRE WEATHER...
W TO NW SURFACE WINDS HAVE MODESTLY REACHED CRITICAL THRESHOLDS AS
HAS MINIMUM RH AT SPOTTY LOCALES ACROSS ROUGHLY THE NW THIRD OF THE
FCST AREA AS OF MID AFTN. THESE MARGINAL CONDITIONS MAY CONTINUE
ANOTHER 2 OR 3 HOURS...BUT AS INDICATED IN PREVIOUS DISCUSSION...NO
RED FLAG WARNING WILL BE HOISTED AS FUEL CONDITIONS AND FIRE DANGER
LVLS WILL NOT BE OF GREAT ENOUGH CONCERN TO DO SO. HAVING SAID THAT
IT STILL LOOKS LIKE EXPOSED UPPER SLOPES AS WELL AS RIDGE/SADDLE
LOCATIONS IN N CENTRAL AND NW AREAS WILL LIKELY EXPERIENCE GUSTS OF
30 TO 35 MPH ON OCCASION INTO AT LEAST THE EARLY EVE IF NOT A BIT
LONGER. SURFACE DEW POINT TEMPERATURES HAVE DROPPED INTO THE 20S AND
30S BRINGING ABOUT THE RATHER MARGINAL CRITICAL CONDITIONS WE ARE
SEEING.

BACKDOOR COLD FRONT IN NE NM MAKING ONLY VERY SLOW SOUTHWARD
PROGRESS SO FAR THROUGH THE AFTN...STILL N OF TUCUMCARI AS OF MID
AFTN. THIS FRONT AND THE WEAKLY UPSLOPE FLOW BEHIND IT WILL BRING
ABOUT A CHANCE FOR WETTING THUNDERSTORM RAINS ACROSS THE NE AND E
CENTRAL PLAINS. A FEW WILL ALSO ROAM SOUTHERN CATRON AND SOUTHERN
SOCORRO COUNTIES. STRONG GUSTY WINDS WILL ACCOMPANY THE STRONGER
STORMS AND...ACROSS THE EAST...THE POTENTIAL OF A FEW HAIL PRODUCERS
STILL EXISTS.

THE SURGE OF SOMEWHAT COOLER AIR FROM THE NE WHICH MAY GET A BIT OF
A BOOST FROM THUNDERSTORM OUTFLOWS IS EXPECTED TO REACH THE EAST
SLOPES OF THE CENTRAL MTN CHAIN LATER TONIGHT WITH UPSLOPE LOW
CLOUDS AND MAYBE A FEW PATCHES OF LIGHT RAIN OR ISOLATED SHOWERS AND
STORMS EXPANDING GENERALLY NORTH OF I-40. LOCALLY GUSTY E TO SE GAP
WINDS INTO THE RIO GRANDE VALLEY MAY STILL DEVELOP AN HOUR OR TWO
EITHER SIDE OF DAWN WED...BUT STILL APPEARS THAT THE STRONGEST GAP
WINDS WILL NOT DEVELOP UNTIL WED EVE. DUE TO THE COOLING AND MODEST
MOISTENING EAST OF THE FRONT RH RECOVERIES TONIGHT SHOULD BE BETTER
MOST OF THE EAST COMPARED TO THE WEST. AFTN TEMPS TO BE MUCH COOLER
BY 10 TO 20 DEGREES WED COMPARED TO TODAY MAKING FOR A MORE STABLE
LOWER ATMOSPHERE AND ALLOWING ONLY A VERY SMALL CHANCE FOR ISOLATED
SHOWERS AND STORMS NEAR AND A LITTLE WAYS EAST OF THE CENTRAL MTN
CHAIN. STILL DRY BUT ONLY A BIT COOLER IN THE WEST.

WARMING TEMPS AND SLIGHT MOISTURE INCREASE FOR THU BUT STILL
PRIMARILY A DRY PATTERN...FOLLOWED BY A LITTLE FURTHER MOISTENING
AND RECOVERY FRI. MAIN FEATURE TO WATCH FOR LATE WEEK STILL LOOKS TO
BE ANOTHER POTENT UPPER LEVEL TROUGH THAT WILL PASS WELL NORTH OF
THE STATE BUT COULD ASSIST IN DRAWING MONSOON MOISTURE BACK
NORTHWARD.

EXCELLENT VENTILATION WED CENTRAL AND WEST WITH POCKETS OF FAIR TO
LOCALLY POOR VENT RATES FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN TO THE HIGH PLAINS. SHOULD REMAIN VERY GOOD TO MOSTLY
EXCELLENT WEST HALF INTO FRI WITH IMPROVING RATES EAST THROUGH
FRI.

43

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Aug 18, 5:17 AM MDT, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 AM MDT TUE AUG 18 2015

NMZ501>540-191130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
517 AM MDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A MUCH DRIER AND WINDIER WEATHER PATTERN WILL DEVELOP TODAY WITH
LARGELY THUNDERSTORM FREE CONDITIONS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN UNSEASONABLY STRONG BACKDOOR COLD FRONT WILL DROP INTO EASTERN
NEW MEXICO TONIGHT. THIS FRONT WILL RESULT IN MUCH COOLER
CONDITIONS EAST OF THE CENTRAL MOUNTAIN CHAIN WEDNESDAY.
MONSOON MOISTURE IS FORECAST TO RETURN TO CENTRAL AND WESTERN NEW
MEXICO FRIDAY AND CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Special weather statement, Aug 18, 4:51 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
451 PM MDT TUE AUG 18 2015

NMZ527-530-182315-
UNION COUNTY-RATON RIDGE/JOHNSON MESA-
451 PM MDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND EAST
CENTRAL COLFAX COUNTIES UNTIL 515 PM MDT...

AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF FOLSOM...OR 13 MILES NORTHWEST OF
DES MOINES...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM. SOME LOCATIONS IMPACTED INCLUDE CAPULIN AND CAPULIN
VOLCANO NATIONAL MONUMENT.

&&

LAT...LON 3685 10422 3698 10391 3683 10353 3655 10409
TIME...MOT...LOC 2250Z 330DEG 24KT 3685 10404
Local storm report, Aug 18, 5:27 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 PM MDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             3 NNE CAPULIN           36.78N 103.97W
08/18/2015  E1.75 INCH       UNION              NM   OTHER FEDERAL

&&

EVENT NUMBER ABQ1502374

TRM
Local storm report, Aug 18, 6:16 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
616 PM MDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND GST     14 NE GLADSTONE         36.45N 103.81W
08/18/2015  E70 MPH          UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502375

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 6:28 PM MDTSevere Thunderstorm WarningABQHarding, Union47 min
Aug 18, 6:40 PM MDTSevere Thunderstorm WarningABQUnion50 min
Aug 18, 6:45 PM MDTAreal Flood AdvisoryABQUnion2 hr
Aug 18, 7:35 PM MDTSpecial Weather StatementABQ40 min
Aug 18, 7:45 PM MDTSpecial Weather StatementABQUnion30 min
Aug 18, 7:54 PM MDTSevere Thunderstorm WarningABQColfax, Union36 min
Aug 18, 7:59 PM MDTSevere Thunderstorm WarningABQQuay, Union46 min
Aug 18, 8:26 PM MDTSevere Thunderstorm WarningABQColfax, Union49 min
Aug 18, 8:32 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union118 min
Aug 18, 9:09 PM MDTSpecial Weather StatementABQUnion51 min
Aug 18, 10:06 PM MDTAreal Flood AdvisoryABQUnion114 min
Aug 18, 10:06 PM MDTSevere Thunderstorm WarningABQHarding, Union39 min
Aug 18, 10:43 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union47 min
Aug 18, 10:49 PM MDTTornado WarningABQQuay26 min
Aug 18, 10:52 PM MDTTornado WarningABQQuay23 min
Aug 18, 11:05 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union115 min
Aug 18, 11:12 PM MDTSpecial Weather StatementABQHarding33 min
Aug 18, 11:42 PM MDTSpecial Weather StatementABQHarding33 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.